# SDR REXA201100372

- Difficulty date: June 9, 2011
- Submitted: June 10, 2011
- Operation: Air carrier
- Aircraft: N8409N
- Make and model: Cndair CL6002B19
- Aircraft serial: 7409
- Aircraft time: 24,445 hours, 22,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL STRUCTURE BETWEEN FS 409+128 AND FS 559 HAS MINOR CORROSION ON SKIN DOUBLERS.  REPAIRED IAW BOMBARDIER REO GREO 601R-53-41-666 REV A AND BOMBARDIER SERVICE CORP EO BSC EO 601R-53-21521A.
